# SDR SWIA201335707

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 29,860 hours, 24,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT LOWER SILL ANGLE PN 601R31527-179 CORRODED BETWEEN FS 310.00 TO FS 349.00.  C-CHECK REPLACED ANGLE IAW SRM.
